|
Issue |
Title |
|
Vol 27, No 1 (2019) |
Planarity of a spanning subgraph of the intersection graph of ideals of a commutative ring II, Quasilocal Case |
Abstract
PDF
|
S. Visweswaran, P. Vadhel |
|
Vol 29, No 2 (2020) |
Poisson brackets on some skew PBW extensions |
Abstract
PDF
|
B. A. Zambrano |
|
Vol 2, No 4 (2003) |
Post-critically finite self-similar groups |
Abstract
PDF
|
E. Bondarenko, V. Nekrashevych |
|
Vol 16, No 1 (2013) |
Power graph of finite abelian groups |
Abstract
PDF
|
T. Tamizh Chelvam, M. Sattanathan |
|
Vol 10, No 1 (2010) |
Preradical and kernel functors over categories of \(S\)−acts |
Abstract
PDF
|
Mykola Komarnitskiy, Roman Oliynyk |
|
Vol 9, No 2 (2010) |
Preradicals and characteristic submodules: connections and operations |
Abstract
PDF
|
A. I. Kashu |
|
Vol 10, No 1 (2010) |
Preradicals and submodules |
Abstract
PDF
|
Yuriy Maturin |
|
Vol 18, No 1 (2014) |
Preradicals, closure operators in \(R\)-Mod and connection between them |
Abstract
PDF
|
A. I. Kashu |
|
Vol 4, No 4 (2005) |
Presentations and word problem for strong semilattices of semigroups |
Abstract
PDF
|
Gonca Ayık, Hayrullah Ayık, Yusuf Unlu |
|
Vol 35, No 1 (2023) |
Presentations of Munn matrix algebras over \(K\)-algebras with \(K\) being a commutative ring |
Abstract
PDF
|
V. M. Bondarenko |
|
Vol 14, No 2 (2012) |
Prethick subsets in partitions of groups |
Abstract
PDF
|
Igor Protasov, Sergiy Slobodianiuk |
|
Vol 8, No 1 (2009) |
Prime radical of Ore extensions over \(\delta\)-rigid rings |
Abstract
PDF
|
V. K. Bhat |
|
Vol 8, No 4 (2009) |
Prime radical of Ore extensions over \(\delta\)-rigid rings |
Abstract
PDF
|
V. K. Bhat |
|
Vol 2, No 1 (2003) |
Principal quasi-ideals of cohomological dimension 1 |
Abstract
PDF
|
B. V. Novikov |
|
Vol 23, No 2 (2017) |
Profinite closures of the iterated monodromy groups associated with quadratic polynomials |
Abstract
PDF
|
Ihor Samoilovych |
|
Vol 14, No 2 (2012) |
Projective resolution of irreducible modules over tiled order |
Abstract
PDF
|
Viktor Zhuravlev, Dmytro Zhuravlyov |
|
Vol 19, No 2 (2015) |
Projectivity and flatness over the graded ring of normalizing elements |
Abstract
PDF
|
T. Guédénon |
|
Vol 10, No 1 (2010) |
Projectivity and flatness over the graded ring of semi-coinvariants |
Abstract
PDF
|
T. Guedenon |
|
Vol 5, No 4 (2006) |
Pseudodiscrete balleans |
Abstract
PDF
|
O. I. Protasova |
|
Vol 22, No 2 (2016) |
Quadratic residues of the norm group in sectorial domains |
Abstract
PDF
|
Lyubov Balyas, Pavel Varbanets |
|
Vol 24, No 1 (2017) |
Quantum Boolean algebras |
Abstract
PDF
|
Rafael Diaz |
|
Vol 34, No 2 (2022) |
Quasi semiprime multiplication modules over a pullback of a pair of Dedekind domains |
Abstract
PDF
|
P. Ghiasvand, F. Farzalipour |
|
Vol 12, No 2 (2011) |
Quasi-duo Partial skew polynomial rings |
Abstract
PDF
|
Wagner Cortes, Miguel Ferrero, Luciane Gobbi |
|
Vol 20, No 2 (2015) |
Quasi-Euclidean duo rings with elementary reduction of matrices |
Abstract
PDF
|
Oleh Romaniv, Andriy Sagan |
|
Vol 37, No 2 (2024) |
Quasi-idempotents in certain transformation semigroups |
Abstract
PDF
|
Leyla Bugay |
|
701 - 725 of 932 Items |
<< < 24 25 26 27 28 29 30 31 32 33 > >> |